Skip Ribbon Commands
Skip to main content
  
  
Edit
  
Notes
1
 
  
2
 
  
3
 
  
4
 
  
5
 
  
6
 
  
7
 
  
8
 
  
9
 
  
10
 
  
11
 
  
12
 
  
13
 
  
14
 
  
15
 
  
16
 
  

Su-Jeong Kang

​​​​​​​​​​​​

Photo of faculty memberAssociate Professor

Contact Information:

skang2@providence.edu
401-865-2375
Howley Hall 214

Education:

Ph.D. - Purdue University

Area(s) of Expertise:

Algebraic Geometry

Awards and Honors:

Mentoring Travel Grant - AWM-NSF
Committee on Aid to Faculty Research Grant - Providence College
Summer Scholar Award - School of Arts and Sciences, Providence College
Purdue Reserach Foundation Grant - NSF/Purdue University
Nominee for the Purdue Graduate Award for Outstanding Teaching - Purdue University

Selected Publications:

Kang, Su-Jeong. (2016). Refined Motivic Dimension of Some Fermat Varieties. Bulletin of Australian Mathematical Society , Australian Mathematical Society. 93 (02), 223-230.

Kang, Su-Jeong. (2015). Refined Motivic Dimension. Canadian Mathematical Bulletin, 58 (3), 519-529.

Arapura, Donu., Chen, Xi., Kang, Su-Jeong. (2014). The smooth center of the cohomology of a singular variety. Contemporary Mathematics, American Mathematical Society. 608, 1 - 19.

Arapura, Donu., Kang, Su-Jeong. (2011). Kahler-de Rham Cohomology and Chern classes. Communications in Algebra, 39, 1153-1167.

Kang, Su-Jeong., Lewis, James. (2010). Beilinson's Hodge conjecture for K1 revisited. Cycles, Motives and Shimura Varieties, Mumbai: Tata Institute of fundamental research., 197-215.

Arapura, Donu., Kang, Su-Jeong. (2007). Functoriality of the Coniveau filtration. Canadian Mathematical Bulletin, 50 (2), 161-171.

Arapura, Donu., Kang, Su-Jeong. (2006). Coniveau and the Grothendieck group of varieties. Michigan Mathematical Journal, 54 (3), 611-622.


Click here for personal website

Click here for more information